# SDR SWAA2022021714587

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FWD WET AREA BETWEEN STA 328 AND 344 LBL 44 AREA INTERCOSTAL IS CRACKED AS MARKED / REMOVED AND REPLACED PAX COMPARTMENT FWD WET AREA BETWEEN STA 328 AND 344 LRL44 AREA INTERCOSTAL IAW SRM 51-40-02-0G0 AND BOEING DWG # 141A400 REV:- ID0001
